# SDR BONA2012031000001

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N15UB
- Make and model: Lear 45LEAR
- Aircraft serial: 2072
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Float Switch
- Part number: 3L14F17
- Part serial: 425
- Condition: Broken
- Location: Hyd System
- Part time: 2,360 hours, 2,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE WAS HAVING ERRATIC INDICATIONS WHEN SERVICING HYDRAULIC FLUID.  WHEN SERVICED CORRECTLY PER MM, HYDRAULIC LOW FLUID OR OVER FILLED MESSAGES FROM EICAS WOULD APPEAR SHORTLY THEREAFTER.  THERE WAS NO EVIDENCE OF FLUID LOSS AND MECHANICS WERE PROPERLY TRAINED AND EQUIPPED FOR THE SERVICING TASK.  HYDRAULIC FLOAT SWITCH WAS REMOVED FOR TROUBLESHOOTING AND WAS FOUND TO HAVE ONE FLOAT BROKEN.  FLOAT SWITCH ASSEMBLY WAS REPLACED WITH NEW UNIT AND HYDRAULIC SYSTEM CHECKED IN CONSULTATION WITH LEARJET FIELD SUPPORT TO ENSURE POSSIBILTY OF SYSTEM CONTAMINATION WAS ADEQUATELY ADDRESSED.  PHOTO OF BROKEN SWITCH ASSEMBLY WILL BE SENT.
